# SDR AALA201805169025

- Difficulty date: May 15, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 49,373 hours, 29,419 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. SMELLED OIL FUMES WITH APU BLEED ON / STARTED ENGINES AND FUME SMELL CONTINUED. ACCOMPLISHED J/C 26L00021001, FOUND SOURCE OF CABIN ODOR TO BE APU. ACCOMPLISHED PACK BURN WITH ENGINES, NO ODORS NOTED AND AIRCRAFT IS OK FOR SERVICE.
